0
RESEARCH PAPERS

Several Elliptical Punches on an Elastic Half Space

[+] Author and Article Information
V. I. Fabrikant

Department of Mechanical Engineering, Concordia University, Montreal, H3G 1M8, Canada

J. Appl. Mech 53(2), 390-394 (Jun 01, 1986) (5 pages) doi:10.1115/1.3171770 History: Received July 24, 1985; Online July 21, 2009

Abstract

A general theorem is established which relates the resulting forces, acting on a set of arbitrary punches, with their generalized displacements through a system of linear algebraic equations. The theorem is applied to the case of arbitrarily located elliptical punches. Several specific examples are considered.

Copyright © 1986 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In